Duke Mathematical Journal
- Duke Math. J.
- Volume 165, Number 7 (2016), 1193-1282.
Gaussian fluctuations of Young diagrams and structure constants of Jack characters
In this paper, we consider a deformation of Plancherel measure linked to Jack polynomials. Our main result is the description of the first- and second-order asymptotics of the bulk of a random Young diagram under this distribution, which extends celebrated results of Vershik, Kerov, Logan, and Shepp (for the first-order asymptotics) and Kerov (for the second-order asymptotics). This gives more evidence for the connection with the Gaussian -ensemble, already suggested by a work of Matsumoto.
Our main tool is a polynomiality result for the structure constants of some quantities that we call Jack characters, recently introduced by Lassalle. We believe that this result is also interesting in itself and we give several other applications of it.
Duke Math. J., Volume 165, Number 7 (2016), 1193-1282.
Received: 24 September 2014
Revised: 27 May 2015
First available in Project Euclid: 4 February 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Dołęga, Maciej; Féray, Valentin. Gaussian fluctuations of Young diagrams and structure constants of Jack characters. Duke Math. J. 165 (2016), no. 7, 1193--1282. doi:10.1215/00127094-3449566. https://projecteuclid.org/euclid.dmj/1454594831